# SDR SWAA2012112901020

- Difficulty date: November 19, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 66,747 hours, 62,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 6545875
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THRESHOLD WEB LOWER SURFACE ON BS 294.5 AND TBL 56 UNDER FLOOR STRUCTURE.  REPLACED THRESHOLD WEB LOC ON BS 291.5 TO BS 360 STR 17R IAW SRM B737-500 51-10-02 ITEM 8 AND SRM B737-500 51-40-02 DRAWING 65-45875.
